|rash in the body
Aug 1, 2007
Rash in the body please suggest
| Response from Dr. Henry
Need more details about the rash and which HIV meds you are taking and what is your HIV status (CD4 count, HIV level) and clinical st atus (other meds, age, gender, other medical conditions) to be able to comment on the rash since rashes are very common and can be due to a number of conditions. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.